Panadol® 20 tabs
Fast effective relief of headache, pain and fever
Gentle on stomach
Adults: 1-2 tablets (not more than 8 in one day unless prescribed by physician). For oral use only
Each tablet contains 500mg paracetamol. Do not take with any other product containing paracetamol.
Packaging: 20 tablets per box.